CSpace

Browse/Search Results:  1-9 of 9 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Multiple solutions for a superlinear and periodic elliptic system on R-N 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2011, 卷号: 62, 期号: 3, 页码: 495-511
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  Variational method  Strongly indefinite functionals  
INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2010, 卷号: 16, 期号: 1, 页码: 77-91
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational methods  strongly indefinite functionals  
ON A DIFFUSION SYSTEM WITH BOUNDED POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2009, 卷号: 23, 期号: 3, 页码: 1073-1086
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Diffusion system  variational methods  strongly indefinite functionals  
Existence and multiplicity of solutions for a non-periodic Schrodinger equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 11, 页码: 3671-3678
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equations  Variational methods  Asymptotically linear nonlinearities  Strongly indefinite functionals  
Multiple Solutions for Asymptotically Linear Elliptic Systems 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2008, 卷号: 15, 期号: 6, 页码: 673-688
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational method  strongly indefinite functional  
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Solutions of nonlinear Dirac equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 226, 期号: 1, 页码: 210-249
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear Dirac equations  variational methods  strongly indefinite functionals  
Deformation theorems on non-metrizable vector spaces and applications to critical point theory 期刊论文
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 12, 页码: 1267-1288
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical point theory  strongly indefinite functionals  gage spaces  
STRONGLY INDEFINITE FUNCTIONALS WITH PERTURBED SYMMETRIES AND MULTIPLE SOLUTIONS OF NONSYMMETRIC ELLIPTIC SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2004, 页码: 18
Authors:  Clapp, Monica;  Ding, Yanheng;  Hernandez-Linares, Sergio
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Critical point theory  perturbation of symmetries  elliptic systems  strongly indefinite functionals  multiple solutions  critical Sobolev exponent